MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; MANUAL WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; MANUAL WHEELCHAIR
Model Number AK518ADA-AEL
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will file a follow-up when additional information is available.The leg rest was detached from the device at the time of the incident the front lg post came down and was open ended.It cut the user's leg.They sought medical attention at the facility where the nurse came to bandage and clean up liquid draining from the cut.The user's leg is swollen no stitches were required.A big bandage patch was applied to stop the bleeding.

Brand Name
DRIVE
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
297 chuqiaoroad
zhenjiang city, jiangsu 21200 0
CH  212000
MDR Report Key12365761
Report Number2438477-2021-00037
Device Sequence Number11845626
Product Code IOR
UDI-Device Identifier00822383136639
UDI-Public822383136639
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2021
Report Date (Section F) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAK518ADA-AEL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/11/2021
Device Age12 MO
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight73
Date Report Sent to FDA08/24/2021